# SDR CALA2025120211650

- Difficulty date: November 28, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 96,976 hours, 11,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD071701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY BATTERY PACK M33097 HAD CAPACITY LOW.  BATTERY PACK M33097 REPLACED AND TESTED RESULT NORMAL IAW AMM 33-51-06.
